# SDR SWIA2020081251785

- Difficulty date: June 18, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY LINER MAIN MODULE AFT - HARDWARE CORRODED ON SEVERAL FLOOR ROLLER ASSY.   REMOVED CORRODED HARDWARE FROM ROLLER ASSEMBLIES OF FWD BAGGAGE-BAY CARGO RETRIEVAL SYSTEM, AFT MAIN MODULE AND REPLACED WITH NEW HARDWARE BOLTS, WASHERS. AND SELF LOCKING NUTS IAW SRM.
